# SDR CA960508003

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: N212585
- Condition: Failed
- Location: #4  Eng
- Component: Hamstd, 54H60117
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE, #4 PROPELLER PITCH LOCKED ENGINE SHUTDOWN.  UNDER INVESTIGATION
